Alert archive / Texas / Red Flag Warnings in 2015
Red Flag Warning 7, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 7, 2015, 3:54 AM CDT for 9 counties in Texas. It took effect at Apr 7, 2015, 12:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2015, 3:54 AM CDT (08:54 UTC)
- In effect from
- Apr 7, 2015, 12:00 PM CDT
- Expired
- Apr 7, 2015, 8:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Amarillo, TX
Counties Armstrong County, TX, Carson County, TX, Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Moore County, TX, Oldham County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 42 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 8.9 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4155 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 90 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
429 WWUS84 KAMA 070854 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 354 AM CDT TUE APR 7 2015 TXZ001-006-007-011>013-016>018-072100- /O.UPG.KAMA.FW.A.0006.150407T1700Z-150408T0100Z/ /O.NEW.KAMA.FW.W.0007.150407T1700Z-150408T0100Z/ /O.UPG.KAMA.FW.A.0007.150408T1700Z-150409T0100Z/ /O.NEW.KAMA.FW.W.0008.150408T1700Z-150409T0100Z/ DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- ARMSTRONG- 354 AM CDT TUE APR 7 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR ALL OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM CDT THIS EVENING. A RED FLAG WARNING HAS ALSO BEEN ISSUED FROM NOON TO 8 PM CDT WEDNESDAY. THE FIRE WEATHER WATCHES THAT WERE ISSUED FOR TODAY AND WEDNESDAY ARE NO LONGER IN EFFECT. * AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...MOORE...OLDHAM... POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH WITH HIGHER GUSTS THIS AFTERNOON AND CONTINUE UNTIL EARLY THIS EVENING. ON WEDNESDAY...SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ARE ANTICIPATED. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE ANTICIPATED BOTH TODAY AND WEDNESDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO BEGIN AROUND NOON AND END AROUND 8 PM BOTH TODAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ OKZ001>003-TXZ002>005-008>010-014-015-019-020-072100- /O.UPG.KAMA.FW.A.0007.150408T1700Z-150409T0100Z/ /O.NEW.KAMA.FW.W.0008.150408T1700Z-150409T0100Z/ CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HUTCHINSON-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- 354 AM CDT TUE APR 7 2015 ...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND THE NORTH CENTRAL AND EASTERN TEXAS PANHANDLE. THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN TEXAS...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HUTCHINSON... ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST WINDS WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS WEDNESDAY AFTERNOON AND CONTINUE UNTIL THE EARLY EVENING. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE ANTICIPATED. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO BEGIN AROUND NOON AND END AROUND 8 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
1 follow-up statement
359 WWUS84 KAMA 072040 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 340 PM CDT TUE APR 7 2015 TXZ001-006-007-011>013-016>018-081215- /O.EXT.KAMA.FW.W.0008.150408T1500Z-150409T0100Z/ /O.CON.KAMA.FW.W.0007.000000T0000Z-150408T0100Z/ DALLAM-HARTLEY-MOORE-OLDHAM-POTTER-CARSON-DEAF SMITH-RANDALL- ARMSTRONG- 340 PM CDT TUE APR 7 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE... * AFFECTED AREA...IN TEXAS...DALLAM...HARTLEY...MOORE...OLDHAM... POTTER...CARSON...DEAF SMITH...RANDALL AND ARMSTRONG. * 20 FOOT WINDS...TODAY...SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS WILL CONTINUE UNTIL EARLY THIS EVENING. ON WEDNESDAY... SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE ANTICIPATED. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE ANTICIPATED BOTH TODAY AND WEDNESDAY. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO BEGIN AROUND 11 AM AND END AROUND 8 PM ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. REMEMBER...IF A WILDFIRE ESCAPES INITIAL FIREFIGHTING EFFORTS...COUNTY JUDGES CAN AUTHORIZE LOCAL OFFICIALS TO ENFORCE MANDATORY EVACUATIONS OF PERSONAL PROPERTY. && $$ OKZ001>003-TXZ002>005-008>010-014-015-019-020-081215- /O.EXT.KAMA.FW.W.0008.150408T1500Z-150409T0100Z/ CIMARRON-TEXAS-BEAVER-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HUTCHINSON-ROBERTS-HEMPHILL-GRAY-WHEELER-DONLEY-COLLINGSWORTH- 340 PM CDT TUE APR 7 2015 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO 8 PM CDT WEDNESDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE OKLAHOMA PANHANDLE AND THE NORTH CENTRAL AND EASTERN TEXAS PANHANDLE... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY... WHICH IS IN EFFECT FROM NOON TO 8 PM CDT WEDNESDAY. * AFFECTED AREA...IN OKLAHOMA...CIMARRON...TEXAS AND BEAVER. IN TEXAS...SHERMAN...HANSFORD...OCHILTREE...LIPSCOMB... HUTCHINSON... ROBERTS...HEMPHILL...GRAY...WHEELER...DONLEY AND COLLINGSWORTH. * 20 FOOT WINDS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS BY MID-MORNING ON WEDNESDAY AND CONTINUE UNTIL THE EARLY EVENING. * RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT ARE ANTICIPATED. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO BEGIN AROUND 10 AM AND END AROUND 8 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. REMEMBER...IF A WILDFIRE ESCAPES INITIAL FIREFIGHTING EFFORTS...COUNTY JUDGES CAN AUTHORIZE LOCAL OFFICIALS TO ENFORCE MANDATORY EVACUATIONS OF PERSONAL PROPERTY. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE) COCKRELL
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 6, 10:44 PM CDT, 5 hours 10 minutes earlier.
Area forecast discussion, Apr 6, 10:44 PM CDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
1044 PM CDT MON APR 6 2015
.AVIATION...
06Z TAF CYCLE
A COLD FRONT IS EXPECTED TO MOVE TO NEAR THE OKLAHOMA PANHANDLE AND
NORTHEAST TEXAS PANHANDLE BY 12Z TUESDAY...HOWEVER THIS FRONT IS
EXPECTED TO REMAIN NORTH OF THE THREE TAF SITES THROUGH THE TAF
FORECAST PERIOD OF 06Z WEDNESDAY. VFR CONDITIONS WILL PREVAIL ALONG
WITH WEST AND SOUTHWEST WINDS 5 TO 15 KNOTS INCREASING TO AROUND 15
TO 25 KNOTS WITH HIGHER GUSTS AT THE AMARILLO AND DALHART TAF SITES
AFTER 16Z TO 18Z TUESDAY...AND AROUND 10 TO 20 KNOTS AT THE GUYMON
TAF SITE. THESE WINDS WILL DIMINISH TO AROUND 5 TO 15 KNOTS AGAIN AT
ALL THREE TAF SITES AFTER 00Z TO 01Z WEDNESDAY.
SCHNEIDER
&&
.PREV DISCUSSION... /ISSUED 646 PM CDT MON APR 6 2015/
AVIATION...
00Z TAF CYCLE
A SOUTHWEST UPPER FLOW WILL ALLOW FOR MAINLY SOME HIGH LEVEL CLOUDS
ACROSS THE PANHANDLES THROUGH 00Z WEDNESDAY. VFR CONDITIONS EXPECTED
THROUGH THE TAF FORECAST PERIOD. A SURFACE LOW OVER EASTERN AND
SOUTHEASTERN COLORADO WILL KEEP A COLD FRONT JUST NORTH AND EAST OF
THE THREE TAF SITES THROUGH 00Z WEDNESDAY. THIS COLD FRONT MAY MOVE
SOUTH AND WEST INTO THE EXTREME NORTHEASTERN PANHANDLES BY 00Z
WEDNESDAY WITH GENERALLY SOUTHWESTERLY TO WESTERLY WINDS 15 TO 25
KNOTS WITH HIGHER GUSTS DIMINISHING TO 5 TO 15 KNOTS AFTER 01Z
TUESDAY...THEN INCREASING AGAIN AFTER 15Z TO 16Z TUESDAY OF AROUND 15
TO 25 KNOTS WITH HIGHER GUSTS.
SCHNEIDER
PREV DISCUSSION... /ISSUED 420 PM CDT MON APR 6 2015/
DISCUSSION...
BREEZY TO WINDY CONDITIONS TYPICAL OF EARLY APRIL HAVE BEEN IN FULL
SWING TODAY AS SFC LEESIDE TROF OF LOW PRESSURE DEEPENS. EXPECT WINDS
TO DIMINISH THIS EVENING...THEN PICK UP AGAIN TUESDAY ALTHOUGH SPEEDS
SHOULD NOT BE AS STRONG AS THOSE OBSERVED TODAY. DOWNRIGHT WINDY
CONDITIONS ARE FORESEEN AGAIN WEDNESDAY AS SFC LOW PRESSURE
STRENGTHENS IN RESPONSE TO AN APPROACHING UPPER LEVEL SHORTWAVE TROF
AND ITS ATTENDANT COLD FRONT. THESE FEATURES ARE FORECAST TO MOVE
THROUGH THE AREA WED NIGHT WITH COOLER TEMPS IN STORE FOR THURSDAY
AND FRIDAY. HOWEVER...NO PRECIPITATION IS EXPECTED THROUGH FRIDAY
NIGHT.
IT APPEARS MOST MEDIUM RANGE MODELS ARE SUGGESTING SOME SORT OF SRN
STREAM UPPER LEVEL LOW PRESSURE SYSTEM WILL MOVE ACROSS THE DESERT
SOUTHWEST AND THROUGH WEST TEXAS SATURDAY AND SUNDAY. A MODEL
CONSENSUS SOLUTION WARRANTS SLIGHT CHC FOR SHOWERS AND TSTMS OVER ERN
ZONES SATURDAY THROUGH SUNDAY NIGHT. HAVE INSERTED LOW POPS FOR THAT
AREA DURG THE WEEKEND. CONFIDENCE IS TOO LOW TO MENTION PRECIP THREAT
ANY FURTHER WEST AT THIS TIME...SO HAVE KEPT POPS BELOW MENTIONABLE
IN THE WRN AND CNTRL SECTIONS. THIS STORM SYSTEM IS PROGGED TO BE
EAST OF THE REGION NEXT MONDAY WITH NO POPS ANYWHERE ON THAT DAY.
ANDRADE
FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS ALL OF THE
OKLAHOMA AND TEXAS PANHANDLES THROUGH 8 PM THIS EVENING DUE TO
SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ALONG WITH
MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 AND 12 PERCENT. CRITICAL
FIRE WEATHER CONDITIONS ARE EXPECTED TUESDAY AFTERNOON AND EARLY
EVENING ACROSS THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE DUE TO
SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ALONG WITH FORECAST
MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT. CRITICAL FIRE
WEATHER CONDITIONS ARE ALSO ANTICIPATED WEDNESDAY AFTERNOON AND EARLY
EVENING ACROSS THE ENTIRE OKLAHOMA AND TEXAS PANHANDLES DUE TO
SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ALONG WITH FORECAST
MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT. ELEVATED FIRE
WEATHER CONDITIONS ARE EXPECTED THURSDAY AFTERNOON ACROSS MOST OF THE
AREA DUE TO NORTH WINDS OF 15 TO 20 MPH ALONG WITH FORECAST MINIMUM
RELATIVE HUMIDITY VALUES OF 12 TO 20 PERCENT.
ANDRADE
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
COLLINGSWORTH...DALLAM...DEAF SMITH...DONLEY...GRAY...
HANSFORD...HARTLEY...HEMPHILL...HUTCHINSON...LIPSCOMB...
MOORE...OCHILTREE...OLDHAM...POTTER...RANDALL...ROBERTS...
SHERMAN...WHEELER.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...
DALLAM...DEAF SMITH...HARTLEY...MOORE...OLDHAM...POTTER...
RANDALL.
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
11/11Hazardous weather outlook, Apr 7, 3:40 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 340 AM CDT TUE APR 7 2015 OKZ001>003-TXZ001>020-072100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 340 AM CDT TUE APR 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THIS AFTERNOON THROUGH EARLY THIS EVENING ACROSS THE WESTERN AND SOUTH CENTRAL TEXAS PANHANDLE DUE TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS ALONG WITH FORECAST MINIMUM RELATIVE HUMIDITY VALUES BETWEEN 5 TO 10 PERCENT. A RED FLAG WARNING IS IN EFFECT FOR THIS AREA UNTIL 8 PM THIS EVENING. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED OVER THE REMAINDER OF THE TEXAS AND OKLAHOMA PANHANDLES AS ALTHOUGH RELATIVE HUMIDITY VALUES WILL ALSO FALL TO AROUND TO 5 TO 10 PERCENT...WIND SPEEDS WILL BE LIGHTER. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CRITICAL FIRE WEATHER CONDITIONS ARE ALSO ANTICIPATED WEDNESDAY AFTERNOON AND EARLY EVENING ACROSS THE ENTIRE TEXAS AND OKLAHOMA PANHANDLES DUE TO SOUTHWEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS ALONG WITH FORECAST MINIMUM RELATIVE HUMIDITY VALUES OF 5 TO 10 PERCENT. A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE AREA WEDNESDAY AFTERNOON AND EARLY EVENING. ELEVATED FIRE WEATHER CONDITIONS ARE EXPECTED THURSDAY AFTERNOON ACROSS MOST OF THE AREA DUE TO NORTH WINDS OF 15 TO 20 MPH ALONG WITH FORECAST MINIMUM RELATIVE HUMIDITY VALUES OF 10 TO 20 PERCENT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE EASTERN HALF OF THE TEXAS AND OKLAHOMA PANHANDLES SATURDAY THROUGH SUNDAY. SOME STORMS THAT FORM MAY HAVE THE POTENTIAL TO BECOME STRONG OR SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT FOR ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND EVENING...WEDNESDAY AFTERNOON AND EVENING...AND THURSDAY AFTERNOON. CLK
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 3:54 AM CDT | Red Flag Warning | AMA | Armstrong, Carson, Collingsworth, Dallam, Deaf Smith, Donley and 14 more | 40 hr |
Nearby
Red Flag Warnings in Texas, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.